MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD HEMI HEAD 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD HEMI HEAD 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Model Number 74122552
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a left hip revision due to dramatic synovial fluid, pain and pseudotumor.
 
Additional Manufacturer Narrative
Smith + nephew is submitting this report pursuant to the provisions of 21cfr, part 803.This report may be based upon information which smith + nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith + nephew, or its employees, that the report constitutes an admission that the device, smith + nephew or its employees caused or contributed to the potential event described in this report.

Brand Name
HEMI HEAD 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key9659113
Report Number3005975929-2020-00025
Device Sequence Number3675360
Product Code NXT
UDI-Device Identifier00885556071694
UDI-Public00885556071694
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/29/2013
Device Model Number74122552
Device Catalogue Number74122552
Device Lot Number08LW20002
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/12/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETABULAR CUP 74122158/ 10AW25642; ANTHOLOGY STEM 71356007/ 10AM01914; MODULAR SLEEVE 74222100/ 10CW25951; ACETABULAR CUP 74122158/ 10AW25642; ANTHOLOGY STEM 71356007/ 10AM01914; MODULAR SLEEVE 74222100/ 10CW25951
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR